# SDR SWAA2023031502257

- Difficulty date: February 12, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 49,824 hours, 25,581 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 23L AT BS 540 LBL 45.3 WL 164.1 AT FWD CARGO COMPARTMENT 2023-119386<[01] TOOL USED THICKNESS GAGE : P/N 45MG; S/N: 221861; DUE DATE: 08-NOV-23;[02] HIGH FREQUENCY EDDY CURRENT INSPECTION DONE ON DENTED AREA AS PER B737 NDT MANUAL PART 6 51-00-00 PROCEDURE 23. CRACK INDICATION NOT FOUND. TOOL USED: ET EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022233; DUE DATE: 30-AUG-23;[03] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 01-FEB-24 . TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112820025 DUE DATE: 01-FEB-24;[04] PERFORMED PERMANENT REPAIR BTW BS500D AND BS540 ON STRINGER 23L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNS-OFF BELOW;[05] PERFORMED PERMANENT REPAIR BTW BS500D AND BS540 ON STRINGER 23L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNS-OFF BELOW ITEM RII
